Facebook Pixel
EmpowHER Guest


By Anonymous December 3, 2010 - 12:51am
Rate This

i had sex in september but have an irregular period but i took a plan b and the following week i got my period we now in dec and all ive been doing is spotting what should i do?

Add a Comment2 Comments

Hi Anon,

Have you taken a pregnancy test? One of the side effects of Plan B is a change in periods. However, a home pregnancy test can help assure you whether this is just your irregular cycle, or if you can be pregnant. If this was in September, by now if you take a pregnancy test it should be a definite positive or negative. If it's negative, your period may be trying to adjust after Plan B-- also, take into consideration that you were irregular to begin with.

Please keep us posted.

December 4, 2010 - 4:51am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

yes i took a pregnacy test and it came back negative im just scared cause i still havent got my period thanks for your help hopefully ill get it this month thank you so much

December 8, 2010 - 10:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.